# SDR FDEA200910183604

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 6512510120
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA - RT LWR TORQUE BOX, LWR LIGHTNING HOLE IS CRACKED BS 1223.  CUT OUT DAMAGED AREA IAW SRM 51-10-1 REV 101,  FABRICATED DOUBLER IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  INSTALLED REPAIR DOUBLER ON RT LOWER TORQUE BOX  IAW SRM 51-30-2 REV 101.
